# SDR SWIA202055691

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME IS CORRODED FS559.0+112 / STGR 26LH THRU 26RH   (C-CHECK) RO 1/29/2021   BLENDED CORROSION ON THE FS559+112 FRAME ANGLE STR26L - STR26R "OUT OF LIMITS" REF CRJ200 SRM 53-00-00.  REMOVED AND REPLACED THE LOWER FRAME ANGLE FS559+112 STR26L - STR26R REF DRAWING 601R32217 REV K, CRJ200 SRM 51-42-06, SRM 51-42-21.  COMPLIED WITH ST 51-900-1003-SKY.  LEAK CHECKS GOOD.
